# SDR ASAA2017040620394

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,738 hours, 5,795 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276040
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420000 L/H ENGINE HARNESS INSPECTION,  FOUND CORE FIRE DETECTION HARNESS MW0326 BRAIDING MISSING IN SEVERAL LOCATIONS. GROUNDED - YES. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS MW0326 REF B737-900 AMM 26-11-02/401. OPS CHECK GOOD.
